# SDR 373PA0040

- Difficulty date: February 2, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,071 hours, 25,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPLICE STRAP, AFT OF FRAME 727D, HAS SEVERAL AREAS OF LITE CORROSION.  FABRICATED NEW SPLICE STRAP PER DRAWING 65-46592 AND INSTALLED PER SRM 51-10-2.
